The 7 day itch?

All weekend long I was trying not to itch this rash, but in my sleep I had no control. Sleep became more difficult and benadryl did not do anything, so Monday I called all my doctors and my male nurse. Of course, my male nurse told me to see the doctor. The rash was creeping up my legs and arms and wasn’t pretty. I went to my local doctor and she called UCLA as I was sitting there. Oh, yes, this is an auto-immune response to my chemo drug. Oh great! I decided not to panic and just focus on not scratching. I was then told that nothing will help, but steroids which I did not want to take, but after the disgusting description of what this type of rash would do, I chose to take the steroids. After many a phone calls with my doctor team, they had to tell me that this was extremely rare. My local doctor had taken photos to send to UCLA via email. If I would have known, maybe a manicure/pedicure would have been a better sight for them. So, I am still itchy and it is a tiny bit better. I was so happy to not have the shot and bad nausea, but I did not think I would have to trade it for an itchy rash. My doctor reminded me one day at a time, but I had to think that I cannot be on steroids for a year. It just figures. No hair and then, I would have chest hair and a mustache? This definitely does not seem to be right. Since the rash is on the soles of my feet, I am just hoping that clears up fast so I can stop looking like a 100 year old walking. Instead, I look forward to going to Maui itch-free and without facial hair and a deep voice!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: